# SDR DALA2020020300832

- Difficulty date: January 31, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N810DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31922
- Aircraft time: 21,801 hours, 8,125 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3810 OPS REPORTED WHEN ATTEMPTING TO OPEN L-1 DOOR THE GIRT BAR FELL OUT. CORRECTIVE ACTION: GIRT BAR PER B737 AMM 25-66. SLIDE DID NOT FALL OUT OF PACK. OK FOR SERVICE . (6725020).
